# SDR JJBA20250822045

- Difficulty date: August 18, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 47,636 hours, 30,712 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Part number: P1104
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL, SPS ADVANCED EICAS MESSAGE DISPLAYED AFTER MOVING FLAP HANDLE DURING APPROACH. REMOVED AND REPLACED ELECTRICAL CONNECTOR PLUG P1104. FLAPS OPS CHECK GOOD. PERFORMED FLAP SCREWJACK ACTUATOR LUBRICATION ON ALL FLAP ACTUATORS. PERFORMED FLAP SCREWJACK ACTUATOR GEAR LUBRICATION ON ALL FLAP ACTUATORS OPS CHECK SAT, NO DEFECTS NOTED AT THIS TIME. PERFORMED INSPECTION OF FLAP SCREWJACK ACTUATORS SERVICING IAW. OPS AND LEAK CHECK SAT. NO DEFECTS NOTED AT THIS TIME.
